# SDR SWIA202310230806

- Difficulty date: August 6, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE CUT-OUT HAS A GOUGE.  FLAGGED   (C-CHECK RO 10/21/2023)   REPAIRED SERVICE DOOR OUTER HANDLE BY COMPLYING WITH REO 601R-52-41-509 REV-- DATED 2023-08-21. COMPLIED WITH REO 601R-52-41-235 REV-A DATED 2017-06-07 AND REF CRJ200 SRM 51-12-00. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY
